Advanced search
1 file | 411.04 KB Add to list

Topologies induced by the representation of a betweenness relation as a family of order relations

Huapeng Zhang (UGent) , Raul Perez Fernandez (UGent) and Bernard De Baets (UGent)
Author
Organization
Keywords
Betweenness relation, Topology, Preorder relation, Metric, LATTICES, SET

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 411.04 KB

Citation

Please use this url to cite or link to this publication:

MLA
Zhang, Huapeng, et al. “Topologies Induced by the Representation of a Betweenness Relation as a Family of Order Relations.” TOPOLOGY AND ITS APPLICATIONS, vol. 258, 2019, pp. 100–14.
APA
Zhang, H., Perez Fernandez, R., & De Baets, B. (2019). Topologies induced by the representation of a betweenness relation as a family of order relations. TOPOLOGY AND ITS APPLICATIONS, 258, 100–114.
Chicago author-date
Zhang, Huapeng, Raul Perez Fernandez, and Bernard De Baets. 2019. “Topologies Induced by the Representation of a Betweenness Relation as a Family of Order Relations.” TOPOLOGY AND ITS APPLICATIONS 258: 100–114.
Chicago author-date (all authors)
Zhang, Huapeng, Raul Perez Fernandez, and Bernard De Baets. 2019. “Topologies Induced by the Representation of a Betweenness Relation as a Family of Order Relations.” TOPOLOGY AND ITS APPLICATIONS 258: 100–114.
Vancouver
1.
Zhang H, Perez Fernandez R, De Baets B. Topologies induced by the representation of a betweenness relation as a family of order relations. TOPOLOGY AND ITS APPLICATIONS. 2019;258:100–14.
IEEE
[1]
H. Zhang, R. Perez Fernandez, and B. De Baets, “Topologies induced by the representation of a betweenness relation as a family of order relations,” TOPOLOGY AND ITS APPLICATIONS, vol. 258, pp. 100–114, 2019.
@article{8626845,
  author       = {Zhang, Huapeng and Perez Fernandez, Raul and De Baets, Bernard},
  issn         = {0166-8641},
  journal      = {TOPOLOGY AND ITS APPLICATIONS},
  keywords     = {Betweenness relation,Topology,Preorder relation,Metric,LATTICES,SET},
  language     = {eng},
  pages        = {100--114},
  title        = {Topologies induced by the representation of a betweenness relation as a family of order relations},
  url          = {http://dx.doi.org/10.1016/j.topol.2019.02.045},
  volume       = {258},
  year         = {2019},
}

Altmetric
View in Altmetric
Web of Science
Times cited: